Home > Search Results
  • We are sorry, but NCBI web applications do not support your browser and may not function properly. More information

About - Morphine

Epidural route: Morphine epidural injection is used to relieve pain following a major surgery.

Injection: Treats moderate to severe pain. This medicine is a narcotic analgesic.

Oral route: Morphine is used to relieve moderate to severe pain.

Injection: Treats pain after surgery. This medicine is a narcotic analgesic.

By mouth: Treats moderate to severe pain. Rapid-release morphine is a narcotic that is used for immediate pain relief.

By mouth: Treats moderate to severe pain. This medicine is a narcotic analgesic.

UsesSide effectsLatest evidence reviewsResearch summaries for consumersBrand names

Morphine overdose

Morphine is a very strong painkiller. Morphine overdose occurs when a person intentionally or accidentally takes too much of the medicine.

First Aid and Emergencies - Last reviewed: January 30, 2013

Heroin overdose

Heroin is an illegal street drug that is very addictive. This article discusses overdose due to heroin. An overdose is when you take more than the normal or recommended amount of something, usually a drug. An overdose may result in serious, harmful symptoms or death.

First Aid and Emergencies - Last reviewed: October 21, 2013

Hydromorphone overdose

Hydromorphone is a prescription medicine used to relieve severe pain. Hydromorphone overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication.

First Aid and Emergencies - Last reviewed: February 6, 2012

Pentazocine overdose

Pentazocine is a medicine used to treat moderate to severe pain. A pentazocine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication.

First Aid and Emergencies - Last reviewed: January 30, 2013

Methadone overdose

Methadone is a very strong painkiller. It is also used to treat heroin addiction. Methadone overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication.

First Aid and Emergencies - Last reviewed: February 16, 2012

Recent Activity

    Your browsing activity is empty.

    Activity recording is turned off.

    Turn recording back on

    See more...